# SDR 05FDEA00056

- Difficulty date: January 8, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- Engine: Ge CF680
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, TRAILING EDGE UPPER CHORD AT XORS= 1042 FOUND CORRODED.  REPAIR CARRIED OUT AT LEFT HAND WING, TRAILING EDGE UPPER CHORD AT XORS= 1042 AS PER FEDEX EA 1-5710-81589,  FOUND EXCEEDED LIMITS AS PER SRM 57-20-00 VOLUME I, FIGURE 16.
